# SDR AALA202304105673

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 85,311 hours, 11,102 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FLIGHT, HYDRAULIC QUANTITY LOW C EICAS MESSAGE. EMERGENCY DECLARED, FLIGHT DIVERTED TO DFW LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
